DAY ONE  
8:00 AM 8:30 AM STUDENT REGISTRATION/DOCUMENTATION VERIFICATION
DISTRIBUTION OF TRAINING MATERIALS.
8:30 AM 9:00 AM
AIRCRAFT DOCUMENTS, INTRODUCTION TO FLIGHT MANUAL.
9:00 AM 9:30 AM PREFLIGHT PRESENTATION; ACTUAL WALK-AROUND.
9:30 AM 12:00 PM FLIGHT LESSON ONE 2.5 HOURS.
AIRCRAFT FAMILIARIZATION; INTRODUCTION TO LAND LANDINGS,
AIRCRAFT GROUND HANDLING, GENERAL WATER WORK.
12:00 PM 12:15 PM DEBRIEFING, REFUELING.

12:15 PM 1:15 PM
LUNCH

1:15 PM 1:45 PM
CLASSROOM SESSION:
V SPEEDS, COLLISION AVOIDANCE AIR, WATER
DISPLACEMENT TAXIING, BOUNCE RECOVERY TECHNIQUES.
1:45 PM 4:25 PM FLIGHT LESSON ONE 2.5 HOURS.
BASIC REVIEW; STEP LANDINGS, STEP TAXIING, PORPOISING.
INTRODUCTION TO STALL LANDINGS.
4:30 PM 5:00 PM FUELING/DEBRIEFING.
SHORT QUIZ ON V SPEEDS, AND QUESTION & ANSWER
SESSION. PART 1 AIRCRAFT PREFLIGHT PRESENTATION SLIDES.
DAY TWO  
8:00 AM 9:30 AM

CLASSROOM WORK:
PART II SLIDE PRESENTATION PREFLIGHT VISUAL;
SLIDE PRESENTATION ON WATER CONDITIONS, PROCEDURES.

LECTURE ON STALL LANDINGS, BOUNCE RECOVERIES,
IMPORTANCE OF AIRCRAFT ATTITUDE.

GLASSY WATER PROCEDURES; AREA SELECTION FOR
GLASSY WATER ATTITUDE/POWER COMBINATION
GO AROUND PRPOCEDURES.


9:30 AM 9:45 AM
PREFLIGHT
9:45 AM 12:15 PM FLIGHT LESSON TWO 2.5 HOURS.
STALL LANDINGS, INTRODUCTION TO GLASSY WATER,
MANEUVERS. GO AROUNDS.
12:45 PM 1:45 PM LUNCH
1:45 PM 2:15 PM CLASSROOM WORK:
LECTURE ON GO AROUNDS, FROM ANY LANDING CONFIGURATION.
2:15 PM 4:45 PM FLIGHT LESSON TWO 2.5 HOURS.
GLASSY WATER LANDINGS, GO AROUNDS, STALL LANDINGS, STEP LANDINGS.
INTRODUCTION TO BEACHING, RAMPING, AND DOCKING.
4:45 PM 5:00 PM DEBRIEFING AND CRITIQUE.
DAY THREE  
8:00 AM 8:15 AM PREFLIGHT
8:15 AM 9:45 AM FLIGHT LESSON THREE 1.5 HOURS.
REVIEW STEP LANDINGS, GLASSY WATER, STALL
LANDINGS, CONCENTRATION ON WEAK AREAS.
9:45 AM 10:15 AM CLASSROOM WORK:
LECTURE ON BASIC AIR MANEUERS, SLOW FLIGHT, STALLS,
VSO, VSI, ACCELERATED STALLS, EMERGENCY DESCENTS.
10:15 AM 11:45 AM FLIGHT LESSON THREE 1.5 HOURS.
BASIC MANEUVERS, SLOW FLIGHT, STALLS ALL SERIES,
EMERGENCY DESCENT.
11:45 AM 12:00 PM DEBRIEFING/FUELING.
12:00 PM 1:00 PM LUNCH
1:00 M 2:00 PM CLASSROOM WORK:
WEIGHT/BALANCE, HYDRAULIC SYSTEM, FUEL SYSTEMS, SAILING,
LECTURE ON BEACHING, RAMPING.
EMERGENCY PRODECURES: AIRCRAFT EVACUATION, SYSTEMS FAILURE.
COAST GUARD MATERIALS REQUIRED AND RECOMMENDED.
ONBOARD DEMONSTRATION OF MAE WEST LIFE VESTS.
2:00 PM 4:45 PM
FLIGHT LESSON THREE 2.5 HOURS.
LAND LANDING CONCENTRATION. HIGH DEN/ALT OPERATIONS.
4:45 PM 5:00 PM DEBRIEFING AND CRITIQUE.
DAY FOUR  
8:00 AM 9:00 AM CLASSROOM WORK:
BASIC PREPARATION FOR CHECK RIDE. MOCK ORAL, LOGBOOK
ENTRIES CHECKED. AIRMANS RECOMMENDATION FORM COMPLETED
QUESTION/ANSWER SESSION.
9:00 AM 9:30 AM CLASSROOM WORK:
CRITICAL AREAS OF WATER OPERATIONS ON STEP.
CENTRIFUGAL FORCE EFFECT, WIND EFFECT. AREAS OF CONCERN
WHEN STEP TAXIING IN TURNS.
9:30 AM 9:45 AM PREFLIGHT
9:45 AM 12:15 PM FLIGHT LESSON FOUR 2.5 HOURS.
REVIEW OF ALL LESSONS, PLUS CLASSROOM WORK.
12:15 PM 1:00 PM LUNCH
1:00 PM 1:15 PM REFUEL
1:15 PM 4:15 PM

FLIGHT LESSON FOUR 3.0 HOURS.
ALL AREAS OF OPERATIONS. REVIEW CHECK RIDE PROCEDURES.
INTENSITY ON CRITICAL AREAS, SUCH AS BOUNCE RECOVERIES,
ROUGH WATER OPERATION, HIGH WIND OPERATIONS.
EXPLAIN THE IMPORTANCE OF SETTING A BASE LINE FOR LIMITATIONS.
4:15 PM 5:00 PM FUELING/DEBRIEFING/CRITIQUE.
DAY FIVE  
8:00 AM 8:15 AM PREFLIGHT

8:15 AM 8:45 AM
CLASSROOM REVIEW FOR CHECK RIDE.
8:45 AM 10:45 AM FLIGHT LESSON FIVE 2.0 HOURS.
SEAPLANE OPERATIONS IN GENERAL AND PRE-CHECK RIDE
FLIGHT WITH FINAL EVALUATION.
11:00 AM 11:15 AM
REFUEL/DEBRIEFING/CRITIQUE.

11:30 AM 1:00 PM
LUNCH
(WORKING LUNCH WITH REVIEW OF CHECK RIDE EXPECTATIONS).
1:00 PM 5:00 PM CHECK RIDE (PAID FOR BY STUDENT DIRECT TO OUTSIDE EXAMINER).
ALSO, FINISH PROSPECT WITH REQUIRE TIME. DUE TO EXAMINERS
AVAILABILITY IT MAY BE NECESSARY SOMETIMES TO SCHEDULE CHECKRIDE
FOR THE AM. IF SUCH AN EVENT IS NECESSARY THEN THE INSTRUCTOR PILOT
WILL FLY IN THE PM, AFTER THE PROSPECT HAS PASSED HIS OR HER CHECK
RIDE TO MEET THE 25.0 HOURS CRITERIA.
AT THE END OF THE FACTORY PROGRAM, THE STUDENT SHALL BE GIVEN A
FAX CONFIRMING THE FACTORY COURSE COMPLETION. A CERTIFICATE OF
COMPLETION, BOTH FOR THE SES RATING AND FOR THE INSURANCE COMPANY